# SDR SWAA2023101912308

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8876Q
- Make and model: Boeing 737-8
- Aircraft serial: 67916
- Aircraft time: 709 hours, 399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT L/H I/B EMERGENCY FLASHLIGHT INOP<[01] REMOVED AND REPLACED L/H I/B AFT AFT EMERGENCY FLASHLIGHT BATTERY REF B737MAX-8 AMM 25-64-00 OPS CHECK GOOD
